Article Text

PDF

Rapid deterioration of visual fields during bromocriptine-induced pregnancy in a patient with a pituitary adenoma.
  1. J T Van Dalen and
  2. E L Greve

    Abstract

    A 28-year-old woman with an amenorrhoea-galactorrhoea syndrome was suspected of a microadenoma of the pituitary. She was treated with bromocriptine. In the subsequent pregnancy she developed rapid deterioration of the visual fields (ODS). A large temporal defect in the right eye and a moderate temporal defect in the left eye appeared in the 28th week of pregnancy, threatening the visual acuity of both eyes. Other examinations showed no evident lesion of the sellar region. An adenoma of the pituitary was removed, and the visual fields returned to normal after operation.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.